# SDR UPS04842236

- Difficulty date: March 31, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fwd Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, FINGER DOUBLER IS CORRODED BEYOND LIMITS AT STATION 82 LONG. 31R     REMOVED,FABRICATED AND REPLACED FINGER DOUBLER IAW DWG. 5779916 AND SRM. 51-1-20D,51-1-21
